Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

S. AGOUJIL, and A.H. BENTBIB, and A. KANBER, (2012) A structure preserving approximation method for hamiltonian exponential matrices. Applied Numerical Mathematics archive Volume 62 Issue 9, September, 2012, Pages 1126-1138..

S. AGOUJIL, and A.H. BENTBIB, and A. KANBER, (2012) A structured SVD like decomposition. WSEAS TRANSACTIONS on MATHEMATICS, Issue 7, Volume 11, July 2012, PP. 627-635..

This list was generated on Fri Dec 3 09:23:14 2021 CET.